# SDR UPS07M49386

- Difficulty date: February 3, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1541 L38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO STA 1541 LONGERON 38L FOUND CORRODED AS MARKED.  CORROSION LONGERON ATT/PARTS REMOVED FOR ACCESS PER 51-31-01 V2 R38 STA 1561 LONGERON 38L CORROSION LONGERON REMOVED PER SRM 53-10-00 F2 V1 R38.  REPAIR LONGERON PARTS FAB PER SRM 53-10-00 F2 V2 R38 PER SRM 51-21-01 V2 R38.  OK TO INSTALL.  REPAIR LONGERON & AREA FASTENERS REINSTALLED PER SRM 53-10-00 FIG 2 VOL 1 REV 38, FOUND SATISFACTORY.
